# SDR USAA2009082892285

- Difficulty date: August 27, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 50,505 hours, 33,399 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378212
- Part serial: 1974
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - MAJOR REPAIR - CORROSION ON UPPER SKIN OF RIGHT HORIZONTAL STABILIZER STA 64, 88.07, & 94.07 AT REAR SPAR.  REPAIRED UPPER SKIN OF RIGHT HORIZONTAL STABILIZER IAW B737 SRM 51-10-01 & 55-10-13 REPAIR 3.
